MathSciNet Relay Station
MathSciNet bibliographic data
MR631628 14G30 (14A20)
Delfs, Hans; Knebusch, Manfred Semialgebraic topology over a real closed field. II. Basic theory of semialgebraic spaces. Math. Z. 178 (1981), no. 2, 175–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement